# SDR 2003F00113

- Difficulty date: February 1, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N330MS
- Make and model: Bbavia 8KCAB
- Aircraft serial: 75095
- Engine: Lyc AEIO360*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 31691
- Part serial: D00626
- Condition: Chafed
- Location: Wing Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE INTERNAL CUSTOMER REQUESTED THE 1000 HOUR INSPECTION DETAILED IN AIRWORTHY LIMITATIONS OF MM.  ON ALL FOUR STRUT ATTACH FITTINGS.  BOTH FITTINGS WERE REJECTED ON LEFT WING DUE TO CHAFING ON EDGES WHERE FITTINGS PASS THROUGH LEADING EDGE SKIN.  FITTINGS WERE INSTALLED BY ANOTHER AGENCY AT 96 HOUR TT ACCORDING TO AC RECORDS.  GREATER ATTENTION TO INTERFERENCE OF SKIN RELIEF WOULD PREVENT THIS.
